Kähler-Einstein fillings

Abstract : We show that on an open bounded smooth strongly pseudoconvex subset of $\CC^{n}$, there exists a Kähler-Einstein metric with positive Einstein constant, such that the metric restricted to the Levi distribution of the boundary is conformal to the Levi form. To achieve this, we solve an associated complex Monge-Ampère equation with Dirichlet boundary condition. We also prove uniqueness under some more assumptions on the open set.
Type de document :
Article dans une revue
J. London Math. Soc., 2013, 88 (3), pp.737-760. 〈10.1112/jlms/jdt031〉
Liste complète des métadonnées

Littérature citée [27 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00643594
Contributeur : Boris Kolev <>
Soumis le : mardi 22 novembre 2011 - 12:11:50
Dernière modification le : samedi 27 octobre 2018 - 01:24:20
Document(s) archivé(s) le : jeudi 23 février 2012 - 02:25:55

Fichiers

kef.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Vincent Guedj, Boris Kolev, Nader Yeganefar. Kähler-Einstein fillings. J. London Math. Soc., 2013, 88 (3), pp.737-760. 〈10.1112/jlms/jdt031〉. 〈hal-00643594〉

Partager

Métriques

Consultations de la notice

234

Téléchargements de fichiers

169